Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ref @all over the place July 28th&1 Oct 08
Oct 21, 2008

Dear Dr Moyle, How I wish I was under your care, but still I am not one to complain. I went to ID outpatients yesterday to see the research nurse regarding my first week on Kaletra clinical trial. I mentioned to him that my partner was extremely worried that I could possibly end up becoming resistant to my previous regime, and he wanted me to ask the nurse, what harm would it be starting truvada like NOW as this would possibly be a treatment for me, when then trial ends in 4 weeks. He almost guaranteed and assured me that I would not become resistant and that so far nobody in the trials had. I mentioned that I was unwell with my side, but that is being investigated by my own GP. The research nurse is running some bloods, cd4 viral load etc and the basic tests they do to do with the trial. (I am having these done every Wednesday) I also had an appointment at the Endocrinology department with a Dr there, as after what you said about me feeling depressed, anxious & worrying all the time and the episode with me having atrial fibrillation, my T4 levels was raised to 24.9 and T3 was 7.2,TSH was normal. I believe they are both just over the normal range. So I went about telling him the whole story of what's going on. He said he did not wont to start me on carbimazole as I would probobly go the other way and go hypothyroid, and would review me in another 3 months. No mention of perhaps we could prescribe or you could get your GP to prescribe something for the anxiety worrying etc. Also I went along to my own GP on Monday 29th Sept 08, and was in tears saying I was low, anxious feeling really unwell with this awful ache pain in my right upper abdomen, she said she is going to refer me to a gastroentrologist which will be another 4-6 wks (wish I could afford to go private but hey !!! she would not give me anything for anxiety or feeling down, I virtually told her I was having a breakdown, I told her the Oramorph makes me feel sick, so she said try these pethidine tablets. So again Im am off with more painkillers, and just feel like I am being pushed around from pillar to post. One last thing since starting the kaletra based trial after 3 days I have developed gential warts on my penis (gutted) not even had sex for 7 months, so I was given Chlondyline to treat them. As you mentioned my scan showed nothing abnormal on that day, my blood works are apparently ok, apart from my thyroid. The only thing I can say is this pain is absolutley real !!!! I am going back to bed now and snuggle up with my quilt, and I dont really wanna see the world today.

I am so grateful for all your expert knowledge and time, at least someone is listening to me and not just hearing what they wanna hear.

My best regards to you Dr Moyle

Adam

Response from Dr. Moyle

Hi Adam I am not sure whether there is anything more for me to comment on. I am sure it is frustrating that your anxiety and low mood are not being adequately addressed. One of your doctors need to take the lead and be the point person in managing the multiple investigations and problems you have. I think this should probably be the HIV team, who should then be able to facilitate investigations more repidly and get a better grip on your mood and pain management Best Wishes Dr Moyle



Previous
Revisiting fitness @ 40 with hiv
Next
49 and counting hopefully

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement